# SDR DLM88100826

- Difficulty date: March 2, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 49,019 hours, 35,786 cycles
- Engine: Pwa JT8D219
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Condition: Scratched
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON TRANSITION STEP OF RT GEAR SUPPORT BUSHING BORE.  RT MLG SUPPORT BUSHING BORE WAS MACHINED AT TRANSITION STEP TO CLEAN UP DAMAGED SURFACE IAW ERA 480222-14AD REV ORIG. REMAINING WALL THICKNESS BETWEEN BUSHING AND BEARING 1.223, BEARING BORE ID 2.316.  FLOURESCENT DYE INSP PERFORMED IAW EA 09-093855-03 AD OPN 0204, PAR J, NOTE A.  NO CRACKS NOTED.  RT GEAR SUPPORT BUSHING WAS FAB & INST IAW DWG 4935859, EA 09-093855-03 AD OPN 0204 AND DWG AMR0957288 AND ERA480222-14AD REV ORIG.
